MathSciNet Relay Station
MathSciNet bibliographic data
MR1334238 (96c:41052) 41A46 (41A63 42A10 42C10)
Temlyakov, V. N. An inequality for trigonometric polynomials and its application for estimating the entropy numbers. J. Complexity 11 (1995), no. 2, 293–307.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement